Economics at your fingertips  

Optimal search from multiple distributions with infinite horizon

Jean-Michel Benkert, Igor Letina and Georg Nöldeke ()

Economics Letters, 2018, vol. 164, issue C, 15-18

Abstract: With infinite horizon, optimal rules for sequential search from a known distribution feature a constant reservation value that is independent of whether recall of past options is possible. We extend this result to the case when there are multiple distributions to choose from: it is optimal to sample from the same distribution in every period and to continue searching until a constant reservation value is reached.

Keywords: Optimal search; Search intensity; Infinite horizon; Recall (search for similar items in EconPapers)
JEL-codes: D83 (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Optimal search from multiple distributions with infinite horizon (2017) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

Page updated 2019-12-03
Handle: RePEc:eee:ecolet:v:164:y:2018:i:c:p:15-18